MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-49-2009
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Swelling/ Edema (4577)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(h3) pending evaluation (d10) concomitant device(s): 4768501 - 02-010-03-0320 - logic cr femoral cem, right, sz 2, 5394950 - 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t, 11041017140 - a10012 - gps disposable kit.
 
Event or Problem Description
It was reported that this male patient right knee was revised.About 6 years later from a primary surgery, the patient who had total knee arthroplasty using cr slope ++ tibial insert complained knee swelling and pain, the surgeon diagnosed the wear of the tibial insert, then revision surgery for the replacement of the tibial insert was performed.Breakage and wear was observed in the retrieved tibial insert.Also, he did not found out metallosis.He decided that no problem of locking mechanism of the tibial tray was found, and removing all proliferative tissues, the insert only was replaced to new crc one with 9mm.Patient was last known to be in stable condition following the event.No other patient information/medical history reported.Product not returning - a retrieved insert would be used for clarification to a patient.
 
Additional Manufacturer Narrative
H3: the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A review of complaint history determined that no further action is required as no trends were identified.A definitive root cause was unable to be determined; however, was likely the result of prosthesis wear and fracture which may have been due to a combination of axial rotation mismatch between the tibial and femoral components, excessive combined posterior tibial slope and changes in soft tissue function since the initial surgery.A contributing factor to the wear on the tibial insert may have been due to the revised tibial insert having been packaged in a non-conforming bag for five years.However, this cannot be confirmed as the devices were not returned for evaluation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: d6b.The following sections were corrected: b2, h6.The revision reported was likely the result of prosthesis wear and fracture which may have been due to a combination of axial rotation mismatch between the tibial and femoral components, excessive combined posterior tibial slope and changes in soft tissue function since the initial surgery.A contributing factor to the wear on the tibial insert may have been due to the revised tibial insert having been packaged in a non-conforming bag for five years.However, this cannot be confirmed as the devices were not returned for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 2, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key19571137
Report Number1038671-2024-02025
Device Sequence Number11754701
Product Code JWH
UDI-Device Identifier10885862174314
UDI-Public10885862174314
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/09/2020
Device Catalogue Number02-012-49-2009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer12/06/2024
12/06/2024
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date12/23/2024
01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/10/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale